# SDR DALA2024093009501

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,967 hours, 26,009 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057744
- Part serial: 232
- Condition: Out Of Tolerance
- Location: R1 Door
- Part time: 58,024 hours, 24,992 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 R1 DOOR ROTARY SNUBBER DOES NOT PASS MINIMUN PIN EXTENSION. CORRECTIVE ACTION: -SUMMARY OF NRC:00216- REMOVED AND REPLACED R1 PASSENGER DOOR SNUBBER IAW B757 AMM 52-11-10. (0580724)
